# SDR DALA2025081806162

- Difficulty date: August 10, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,451 hours, 31,832 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PEDAL DISCONNECT BUTTON ON NWS INOPERATIVE.  T/S PER TSM 32-51-00-810-805-A. BITE TEST OF BSCU 1+2 SHOWS NO FAULTS. PERFORMED FUNCTIONAL TEST OF NWS PER AMM 32-51-00- 720-007-A. NO FAULTS FOUND. (1136541)
